# SDR SIMA20250325001

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 15,977 hours, 10,717 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Detector
- Part number: 0871LD2
- Part serial: 4642
- Condition: Failed
- Location: Nr 2 Ice
- Part time: 21,854 hours, 14,656 cycles
- Component: Ice Detector
- Component part number: 0871LD2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ICE DETECTOR 2 FAIL. STARTED SMOKING, SMELL OF ELECTRICAL BURNING. "TRANSFERRED TO NRWC 066-DFW-03696" REF NRWC 066-DFW-03696. RAR ICE DETECTOR 2 IAW AMM 30-81-01. OPS TEST GOOD.
